default search action
"Large Cayley graphs and vertex-transitive non-Cayley graphs of given ..."
Heather Macbeth et al. (2010)
- Heather Macbeth, Jana Siagiová, Jozef Sirán, Tomás Vetrík:
Large Cayley graphs and vertex-transitive non-Cayley graphs of given degree and diameter. J. Graph Theory 64(2): 87-98 (2010)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.